# SDR AALA2009030900001

- Difficulty date: March 9, 2009
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N959AN
- Make and model: Boeing 737823
- Aircraft serial: 30828
- Aircraft time: 24,195 hours
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TPA - ROW 22 SEAT MOUNTED EMERGENCY LIGHT INOPERATIVE.  FOUND LOOSE CONNECTOR AT SEAT ROW 22.  SECURED CONNECTOR.
